# SDR UIEA2016061000416

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 16,396 hours, 3,264 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE, LOG D 15-010, AFT LOWER CARGO DOOR SKIN SMALL DENT HFEC ACCOMPLISHED.  WORKED IAW SRM STICK 6477 APPLIED, TO BE REPAIRED IAW SRM 52-30-30-01-2R-1 REPAIR 1, AFT LOWER CARGO DOOR AT BS 1906, STR 42R, AREA SKIN IS REPAIRED IAW SRM 52-30-01-2R-1, REPAIR 1, FIG 201.
